# SDR SWAA001893

- Difficulty date: September 29, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 17,348 hours, 15,559 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 699854
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SVC DOOR AFT LWR FRAME CRACKED.  REPAIRED FRAME PER DRW 69-69854.
